# SDR R61A201505120287

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,962 hours, 20,945 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 8000306
- Part serial: D203
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AUTOPILOT AND AUTOTHROTTLES DISENGAGED AND CREW RECEIVED AN AVNX MAU1A FAIL MESSAGE. CREW RAN QRH AND DECLARED AN EMERGENCY.  WITH PASSENGERS BRACING, CREW LANDED WITHOUT INCIDENT. AFTER BEING CHECKED OUT BY EMERGENCY VEHICLES, CREW ALLOWED BRAKES TO COOL AND TAXIED TO GATE WHERE PASSENGERS DEPLANNED.  MAINTENANCE TROUBLESHOT, R & R PSEM 2 AND FCM 3 IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
